# SDR DL72L002108

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BEAM LWR T/E PNL BORES CORRODED.  REAMED HOLES 34, 35, 36, 37 AND 18 TO .312 PER SRM 57-40D.  REAMED HOLES 28 AND 39 TO .359 PER SRM 57-40D.  REAMED HOLE 32 TO .312 PER SRM 57-40-D.  BHEC INSP OF FASTENER FOR CRACKS AND CORROSION.  NO ITEM.  TURNED O/B ON IN PROCESS BUSHING AND TREATED PER SRM 57-40D.  OK EO TREAT AND INSTALL.  INSTALLED PER SRM 57-40D.
